zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Lie symmetry analysis and exact explicit solutions for general Burgers’ equation. (English) Zbl 1166.35033
Summary: The Lie symmetry analysis is performed for the general Burgers’ equation. The exact solutions and similarity reductions generated from the symmetry transformations are provided. Furthermore, the all exact explicit solutions and similarity reductions based on the Lie group method are obtained, some new method and techniques are employed simultaneously. Such exact explicit solutions and similarity reductions are important in both applications and the theory of nonlinear science.

35Q53KdV-like (Korteweg-de Vries) equations
35Q35PDEs in connection with fluid mechanics
35C10Series solutions of PDE
22E70Applications of Lie groups to physics; explicit representations
Full Text: DOI
[1] Gardner, C. S.; Greene, J. M.; Kruskal, M. D.; Miura, R. M.: Method for solving the Korteweg--de Vries equation, Phys. rev. Lett. 19, 1095-1097 (1967) · Zbl 1103.35360 · doi:10.1103/PhysRevLett.19.1095
[2] Li, Y. S.: Soliton and integrable systems, (1999)
[3] Hirota, R.; Satsuma, J.: A variety of nonlinear network equations generated from the Bäcklund transformation for the tota lattice, Suppl. prog. Theor. phys. 59, 64-100 (1976) · Zbl 1079.35536
[4] Olver, P. J.: Applications of Lie groups to differential equations, Grauate texts in mathematics 107 (1993) · Zbl 0785.58003
[5] Bluman, G. W.; Kumei, S.: Symmetries and differential equations, (1989) · Zbl 0698.35001
[6] Cantwell, B. J.: Introduction to symmetry analysis, (2002) · Zbl 1082.34001
[7] Clarkson, P.; Kruskal, M.: New similarity reductions of the Boussinesq equation, J. math. Phys. 30, No. 10, 2201-2213 (1989) · Zbl 0698.35137 · doi:10.1063/1.528613
[8] Clarkson, P.: New similarity reductions for the modified Boussinesq equation, J. phys. A: gen. 22, 2355-2367 (1989) · Zbl 0704.35116 · doi:10.1088/0305-4470/22/13/029
[9] Craddock, M.; Platen, E.: Symmety group methods for fundamental solutions, J. differential equations 207, 285-302 (2004) · Zbl 1065.35016 · doi:10.1016/j.jde.2004.07.026
[10] Craddock, M.; Lennox, K.: Lie group symmetries as integral transforms of fundamental solutions, J. differential equations 232, 652-674 (2007) · Zbl 1147.35009 · doi:10.1016/j.jde.2006.07.011
[11] Liu, H.; Qiu, F.: Analytic solutions of an iterative equation with first order derivative, Ann. differential equations 21, No. 3, 337-342 (2005) · Zbl 1090.34600
[12] Liu, H.; Li, W.: Discussion on the analytic solutions of the second-order iterative differential equation, Bull. korean math. Soc. 43, No. 4, 791-804 (2006) · Zbl 1131.34048 · doi:10.4134/BKMS.2006.43.4.791
[13] Liu, H.; Li, W.: The exact analytic solutions of a nonlinear differential iterative equation, Nonlinear anal. (2007)
[14] Asmar, N. H.: Partial differential equations with Fourier series and boundary value problems, (2005)
[15] Rudin, W.: Principles of mathematical analysis, (2004) · Zbl 0052.05301
[16] Fichtenholz, G. M.: Functional series, (1970) · Zbl 0213.35001